My father is having constipation problem. He is not able to push the stools. N
o bleeding issues. He was using looze syrup to pass motion. Now a days he feels dizziness if he drinks that. He passes motion once in 3-4 days. Please advise what to do?
Like the answers? Chat privately with the doctor of your choice
kindly consult a gen surgeon as he might be suffering from piles i.e haemarrhoids or fissure which is the cause of constipation and bleeding...let him have fibre rich diet..more of green leafy vegetables...if hes feeling dizzy kindly stop the syrup..he can use cremaffin syrup or duphalac syrup...but kindly meet the surgeon
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.